MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Catalog Number RSAR-32
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) - arb pmcf, patient site id: (b)(6).It was reported that on 08 december 2022, a 32mm rigid saddle ring was implanted for mitral valve repair.It was then reported on 07 december 2023, the patient was admitted for worsening of general condition.The patient was diagnosed mitral regurgitation due to annuloplasty device dehiscence.It was then reported on an unknown date, a decision was made to surgically remove the 32mm rigid saddle ring and replaced with an unknown device.The patient status was reported as discharged.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of mitral regurgitation due to annuloplasty device dehiscence and explant was reported.A more comprehensive assessment, including histopathological examination of the device could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(4).It was reported that on (b)(6) 2022, a 32mm rigid saddle ring was implanted for mitral valve repair.It was then reported on (b)(6) 2022, the patient was admitted for heart failure.A transthoracic echocardiography on (b)(6) 2022 confirmed severe mitral regurgitation due to annuloplasty device dehiscence.A transesophageal echocardiography on (b)(6) 2022 also confirmed severe mitral regurgitation.A decision was made to surgically remove the 32mm rigid saddle ring on (b)(6) 2022 and replaced with an unknown device.The patient status was reported as discharged on (b)(6) 2023.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19288116
Report Number2135147-2024-02109
Device Sequence Number12597427
Product Code KRH
UDI-Device Identifier05415067044716
UDI-Public(01)05415067044716(17)270515(10)8476886
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSAR-32
Device Lot Number8476886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/16/2024
10/02/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date05/30/2024
10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight90 KG